# SDR USAA2014101600005

- Difficulty date: October 15, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 46,363 hours, 17,330 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 059
- Condition: Odor
- Location: Aft Galley
- Part time: 40,548 hours, 19,606 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT NOTICED AN ELECTRICAL ODOR IN AFT GALLEY.  ODOR STOPPED AFTER TURNING CHILLER OFF.   R & R AFT GALLEY CHILLER IAW AMM 25-34-51.
